# SDR HEEA086699

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412321104
- Part serial: 839
- Condition: Corroded
- Location: Mlg
- Part time: 602 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSTUBE CORRODED BEYOND LIMITS IN ZONE B. TO BE SENT TO VENDOR FOR REPAIR.
